Alert archive / South Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 60, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 22, 2016, 4:14 AM CDT for Hughes County, Lyman County, Stanley County, South Dakota. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2016, 4:14 AM CDT (09:14 UTC)
- Expired
- Jun 22, 2016, 5:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Hughes County, SD, Lyman County, SD, Stanley County, SD
The radar
The Aberdeen radar (KABR), 194 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 4:21 AM CDT | HAIL 1.75 | 5 S Cedar Creek Rec Are, SD | GOLF BALL SIZE HAIL. DENTS ALL OVER VEHICLES. SOUNDED LIKE A SHOTGUN WHEN HAIL HIT SIDING. SMALL BRANCHES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 9.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2484 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
610
WUUS53 KABR 220914
SVRABR
SDC065-085-117-221000-
/O.NEW.KABR.SV.W.0060.160622T0914Z-160622T1000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
414 AM CDT WED JUN 22 2016
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN STANLEY COUNTY IN CENTRAL SOUTH DAKOTA...
SOUTHEASTERN HUGHES COUNTY IN CENTRAL SOUTH DAKOTA...
NORTHERN LYMAN COUNTY IN CENTRAL SOUTH DAKOTA...
* UNTIL 500 AM CDT
* AT 413 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CEDAR CREEK
REC AREA...OR 15 MILES NORTH OF PRESHO...MOVING SOUTHEAST AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
JOE CREEK REC AREA AROUND 425 AM CDT.
MEDICINE BUTTE AND COUNSELOR CREEK BOAT ACCESS AREA AROUND 445 AM
CDT.
RELIANCE AND LAKE SHARPE AROUND 450 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4410 10020 4424 10003 4400 9940 4380 9953
TIME...MOT...LOC 0913Z 294DEG 39KT 4412 10001
HAIL...1.75IN
WIND...60MPH
$$
SRF3 follow-up statements
521
WWUS53 KABR 220921
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
421 AM CDT WED JUN 22 2016
SDC065-085-117-221000-
/O.CON.KABR.SV.W.0060.000000T0000Z-160622T1000Z/
STANLEY SD-HUGHES SD-LYMAN SD-
421 AM CDT WED JUN 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR SOUTHEASTERN STANLEY...SOUTHEASTERN HUGHES AND NORTHEASTERN LYMAN
COUNTIES...
AT 421 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CEDAR CREEK REC
AREA...OR 14 MILES NORTHEAST OF PRESHO...MOVING SOUTHEAST AT 45 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
JOE CREEK REC AREA AROUND 425 AM CDT.
MEDICINE BUTTE AROUND 445 AM CDT.
RELIANCE AND COUNSELOR CREEK BOAT ACCESS AREA AROUND 450 AM CDT.
LAKE SHARPE AROUND 455 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4407 10014 4423 10001 4400 9940 4380 9953
TIME...MOT...LOC 0921Z 293DEG 38KT 4409 9993
HAIL...2.00IN
WIND...60MPH
$$
SRF937
WWUS53 KABR 220938
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
438 AM CDT WED JUN 22 2016
SDC117-220947-
/O.CAN.KABR.SV.W.0060.000000T0000Z-160622T1000Z/
STANLEY SD-
438 AM CDT WED JUN 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STANLEY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4399 9995 4416 9983 4400 9940 4380 9953
TIME...MOT...LOC 0937Z 294DEG 39KT 4402 9971
$$
SDC065-085-221000-
/O.CON.KABR.SV.W.0060.000000T0000Z-160622T1000Z/
HUGHES SD-LYMAN SD-
438 AM CDT WED JUN 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR SOUTHERN HUGHES AND NORTHEASTERN LYMAN COUNTIES...
AT 437 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MEDICINE BUTTE...
OR 7 MILES SOUTHWEST OF LOWER BRULE...MOVING SOUTHEAST AT 45 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
MEDICINE BUTTE AROUND 445 AM CDT.
RELIANCE...COUNSELOR CREEK BOAT ACCESS AREA AND LAKE SHARPE AROUND
450 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4399 9995 4416 9983 4400 9940 4380 9953
TIME...MOT...LOC 0937Z 294DEG 39KT 4402 9971
HAIL...2.00IN
WIND...60MPH
$$
SRF330
WWUS53 KABR 220956
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
456 AM CDT WED JUN 22 2016
SDC065-085-221005-
/O.EXP.KABR.SV.W.0060.000000T0000Z-160622T1000Z/
HUGHES SD-LYMAN SD-
456 AM CDT WED JUN 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HUGHES AND
NORTHEASTERN LYMAN COUNTIES WILL EXPIRE AT 500 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL...
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4399 9995 4416 9983 4400 9940 4380 9953
TIME...MOT...LOC 0955Z 294DEG 39KT 4402 9971
$$
SRFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 4:08 AM CDT, 6 minutes earlier.
Area forecast discussion, Jun 22, 4:08 AM CDT, 6 minutes before
Area Forecast Discussion National Weather Service Aberdeen SD 408 AM CDT WED JUN 22 2016 .SHORT TERM...(Today through Friday Afternoon) Issued at 407 AM CDT WED JUN 22 2016 Continue to deal with convection early this morning in south central SD and northeast SD. Severe potential across the north has waned and will allow SVR watch 282 to expire at 09Z. Severe storms are ongoing south and east of Pierre with large hail being the main threat. Surface low and cold front will continue to push east across the region through the morning hours with showers and thunderstorms gradually coming to an end. For later today, northwest winds will increase behind the passing frontal boundary. May see showers and thunderstorms linger over the far northeast CWA into late morning out ahead of the front. Not much in the way of cool air behind this front, so still looking for highs in the 80s today. Surface high builds south over the Dakotas tonight with cool temperatures settling in. Lows are forecast to drop into the low to mid 50s for most locations with dry conditions under the high. Looking at Friday, hot air moves in as 850mb temps surge into the mid to upper 20s Celsius along and west of the James River valley. Bumped up highs a few degrees and leaned towards the warmest side of guidance, as we will see good southerly mixing winds helping to warm things up. Pushed highs into the upper 90s to around 100 degrees over central SD, with readings into the low to mid 90s into the James River area. .LONG TERM...(Friday Evening through Tuesday) Issued at 407 AM CDT WED JUN 22 2016 Much of the focus for the long term forecast is tied to the the first 24-36 hours, as the next upper trough nears the Northern Plains. The system looks to have slowed slightly as it moves into eastern Montana Friday Night, while the cold front looks to slide east across Central-Eastern SD. Still thinking that the precip/thunder will be limited due to the strong cap in place (700mb temps to 15C) and the front running well out ahead of the main shortwave. Since there are some indications that it will be a little slower to arrive, it may still be over far eastern SD and our West Central MN counties during the day on Saturday. That could lead to some thunderstorm development and will trend PoPs more into the Saturday period for our eastern half to third of the CWA. Once the front departs, the upper trough will begin to close off over southern Manitoba and slowly move eastward through Monday. That will likely leave the area dry (although there could be a passing shower with a wave that brushes the area on Monday). Still expect a breezy period behind the front, but with the delay it now looks more likely to later Saturday afternoon into Sunday as the high pressure ridge moves in. Models continue to show dry air surging in Saturday afternoon over Central SD (dewpoints falling into the 30s or maybe slightly lower) and with the gusts of 30-35 mph do expect there to be some fire weather concerns. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday Night) Issued at 1211 AM CDT WED JUN 22 2016 Expecting the current VFR forecast to hold overnight and on into Wednesday across most of the TAF sites. Scattered showers and thunderstorms are moving from west to east and could potentially present some issues with briefly lowered cigs/visbies in any of the heavier downpours. Held onto VCTS mention during the early morning hours for across KABR and KATY. && .ABR Watches/Warnings/Advisories... SD...NONE. MN...NONE. && SHORT TERM...TMT LONG TERM...SRF AVIATION...Dorn
Hazardous weather outlook, Jun 21, 4:39 AM CDT, 23 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 439 AM CDT TUE JUN 21 2016 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-220945- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 439 AM CDT TUE JUN 21 2016 /339 AM MDT TUE JUN 21 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE FORECAST THIS EVENING AND THROUGH THE OVERNIGHT HOURS. SOME OF THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE ACROSS CENTRAL AND EASTERN SOUTH DAKOTA...WITH LARGE HAIL BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TMT
In the hours before
Special weather statement, Jun 22, 1:13 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
113 AM CDT WED JUN 22 2016
SDZ035-036-048-220715-
LYMAN SD-HYDE SD-HUGHES SD-
113 AM CDT WED JUN 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN STANLEY...EAST CENTRAL
HUGHES...NORTHWESTERN BUFFALO...NORTH CENTRAL LYMAN...SOUTHERN HYDE
AND SOUTHWESTERN HAND COUNTIES UNTIL 215 AM CDT...
AT 112 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CANNING...OR 15 MILES EAST OF PIERRE...MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STEPHAN...ROUSSEAU...CANNING...DEGREY REC AREA AND LAKE SHARPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4423 9990 4424 9989 4427 9992 4427 9998
4431 10011 4444 10010 4444 9930 4420 9930
4419 9953
TIME...MOT...LOC 0612Z 273DEG 29KT 4435 10000
DORNSpecial weather statement, Jun 22, 2:50 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
250 AM CDT WED JUN 22 2016
SDZ037-051-220830-
BUFFALO SD-HAND SD-
250 AM CDT WED JUN 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BUFFALO AND SOUTHERN
HAND COUNTIES UNTIL 330 AM CDT...
AT 250 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF MILLER DALE COLONY...OR 18 MILES NORTHEAST OF FORT
THOMPSON...MOVING EAST AT 40 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GANN VALLEY...SUNSHINE BIBLE ACADEMY...ROSEHILL DAM AND PLEASANT VALLEY
COUNTRY CHURCH.
LAT...LON 4421 9929 4438 9929 4434 9870 4420 9870
4419 9893 4398 9893
TIME...MOT...LOC 0750Z 291DEG 37KT 4427 9921
DORNLocal storm report, Jun 22, 3:03 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
303 AM CDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 AM TSTM WND GST 7 N FREDERICK 45.94N 98.53W
06/22/2016 M62 MPH BROWN SD MESONET
FREDERICK RWIS. 7 MILES NORTH OF FREDERICK.
&&
SRFLocal storm report, Jun 22, 3:15 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
315 AM CDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 AM TSTM WND GST 7 N FREDERICK 45.94N 98.53W
06/22/2016 M65 MPH BROWN SD MESONET
FREDERICK RWIS.
&&
SRFLocal storm report, Jun 22, 3:21 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
321 AM CDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 AM TSTM WND GST COLUMBIA 45.61N 98.31W
06/22/2016 E50 MPH BROWN SD EMERGENCY MNGR
ESTIMATED 50 MPH WINDS WITH A FEW SMALL
BRANCHES DOWN.
&&
SRFLocal storm report, Jun 22, 3:40 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
340 AM CDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 AM TSTM WND GST HOUGHTON 45.76N 98.21W
06/22/2016 E60 MPH BROWN SD LAW ENFORCEMENT
ESTIMATED 50 TO 60 MPH WINDS
&&
EVENT NUMBER ABR1600261
TMTThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 9:21 PM CDT | Special Weather Statement | ABR | Stanley | 24 min |
| Jun 21, 9:53 PM CDT | Special Weather Statement | ABR | Hughes | 52 min |
| Jun 21, 9:57 PM CDT | Severe Thunderstorm Warning | ABR | Jones | 48 min |
| Jun 21, 10:24 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, Corson | 34 min |
| Jun 21, 11:41 PM CDT | Severe Thunderstorm Warning | ABR | Stanley | 34 min |
| Jun 22, 12:08 AM CDT | Severe Thunderstorm Warning | ABR | Hughes, Hyde, Stanley, Sully | 52 min |
| Jun 22, 12:17 AM CDT | Severe Thunderstorm Warning | ABR | Hughes, Stanley, Sully | 30 min |
| Jun 22, 1:13 AM CDT | Special Weather Statement | ABR | Hughes | 62 min |
| Jun 22, 2:12 AM CDT | Severe Thunderstorm Warning | ABR | Buffalo | 30 min |
| Jun 22, 2:28 AM CDT | Severe Thunderstorm Warning | ABR | Hughes, Stanley, Sully | 62 min |
| Jun 22, 2:36 AM CDT | Severe Thunderstorm Warning | ABR | Brown, McPherson | 39 min |
| Jun 22, 2:50 AM CDT | Special Weather Statement | ABR | Buffalo | 40 min |
| Jun 22, 3:13 AM CDT | Severe Thunderstorm Warning | ABR | Brown, Day, Marshall | 33 min |
| Jun 22, 3:18 AM CDT | Severe Thunderstorm Warning | ABR | Hughes, Hyde, Lyman, Stanley | 57 min |
| Jun 22, 4:35 AM CDT | Severe Thunderstorm Warning | ABR | Buffalo | 20 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.